# SDR 2013FA0000067

- Difficulty date: December 21, 2012
- Submitted: January 31, 2013
- Operation: General aviation
- Aircraft: N760DR
- Make and model: Cessna T210R
- Aircraft serial: 21064911
- Engine: Cont TSIO520CE
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: SA628488
- Condition: Spalled
- Location: Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OIL CHANGE, METAL WAS FOUND IN THE OIL.  METAL WAS DETERMINED TO BE LIFTER MATERIAL.  LIFTERS WERE REMOVED FOR INSP AND ALL 12 LIFTERS WERE FUND TO BE SPALLING ON THE FACES AND CHIPPING ON THE SIDES.  CAMSHAFT LOBES WERE ALSO SHOWING SIGNS OF WEAR.  ENGINE WAS REMOVED AND RETURNED TO O/H VENDOR TO BE REPAIRED.
